Another down-side to stimulant meds for ADHD

A new study published in Pediatrics and reported in medpageTODAY has found an unexpected effect, rebound  obesity, in children who were medicated with stimulants for ADHD.  Several possible explanations are given, most interesting among them the fact that parents may allow junk food to overcome the usual lack of appetite associated with stimulants in kids.

Advertisements

0 Responses to “Another down-side to stimulant meds for ADHD”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 153 other followers


%d bloggers like this: